# SDR AALA201712249005

- Difficulty date: December 21, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE276000
- Part serial: 321
- Condition: Defective
- Location: L3 Door
- Part time: 76,064 hours, 10,777 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR DAMPER DAMPENING EFFECT DOES NOT OCCUR.  REPLACED THE L3 DOOR DAMPER IAW AMM 52-22-14-400-801-A
